# SDR DALA2017071205484

- Difficulty date: July 11, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 81,704 hours, 37,145 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Trigger
- Condition: Fractured
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  THE R2 DOOR EMERGENCY TRIGGER FOUND FRACTURED. REMOVED AND REPLACED THE TRIGGER IAW AMM 52-11-32.  OPS CHECK AND ADJUSTMENT PERFORMED ON AMDS 5211-9001-2R.
